# SDR 2A6D2022070711001

- Difficulty date: July 7, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N241AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0573
- Aircraft time: 5,395 hours, 20,645 cycles
- Engine: Pwa PW206B2
- Engine time: 6,072 hours, 3,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Part number: L533M1017293
- Condition: Gouged
- Location: Xmsn Deck
- Part time: 5,395 hours, 20,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE TRANSMISSION DECK (PN: L533M1017293) IN THE FORM OF DENTS LOCATED FWD OF BOTH THE
LH AND RH ARIS MOUNT. THERE ARE 2EA DENTED AREAS FWD OF THE LH ARIS MOUNT LOCATED BENEATH THE GUSSETS (PN:
L533M1017256) AFFECTING BOTH THE XMSN DECK AND THE BELOW ANGLE (PN: L533M1118215) WITH THE LARGEST DENT REPORTED
TO BE APPROXIMATELY 0.70” X 0.50” AND 0.035” DEEP. THERE ARE 7EA DENTED AREAS FWD OF THE RH ARIS
MOUNT AFFECTING THE DECK AND GUSSETS WITH THE LARGEST DENT MEASURED TO BE APPROXIMATELY 0.40” X 0.20” AND 0.030” DEEP.
